Higher dimensional Bell-Szekeres metric

Gurses, M
Ipekoglu, Y
Karasu, Atalay
Senturk, C
The collision of pure electromagnetic plane waves with collinear polarization in N-dimensional (N=2+n) Einstein-Maxwell theory is considered. A class of exact solutions for the higher dimensional Bell-Szekeres metric is obtained and its singularity structure is examined.

Citation Formats
M. Gurses, Y. Ipekoglu, A. Karasu, and C. Senturk, “Higher dimensional Bell-Szekeres metric,” PHYSICAL REVIEW D, vol. 68, no. 8, pp. 0–0, 2003, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/46578.